Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 152, NWS Dodge City, KS

July 6, 2025Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 6, 2025, 8:48 PM CDT for Ford County, Kiowa County, Kansas. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2025, 8:48 PM CDT (01:48 UTC)
Expired
Jul 6, 2025, 9:45 PM CDT
In force
57 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 29 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 9:05 PM CDTTSTM WND GST 583 Wnw Ford, KS
Jul 6, 9:06 PM CDTTSTM WND DMG7 N Ford, KSSizeable tree limb down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1429 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

712 
WUUS53 KDDC 070148
SVRDDC
KSC057-097-070245-
/O.NEW.KDDC.SV.W.0152.250707T0148Z-250707T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
848 PM CDT Sun Jul 6 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Ford County in southwestern Kansas...
  Northwestern Kiowa County in south central Kansas...

* Until 945 PM CDT.

* At 848 PM CDT, a severe thunderstorm was located near Windhorst,
  moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Ford around 905 PM CDT.

Other locations in the path of this severe thunderstorm include
Bucklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3750 9992 3782 9982 3783 9957 3781 9956
      3773 9956 3773 9952 3749 9942
TIME...MOT...LOC 0148Z 355DEG 17KT 3775 9970 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
3 follow-up statements
410 
WWUS53 KDDC 070211
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
911 PM CDT Sun Jul 6 2025

KSC057-097-070245-
/O.CON.KDDC.SV.W.0152.000000T0000Z-250707T0245Z/
Ford KS-Kiowa KS-
911 PM CDT Sun Jul 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN FORD AND NORTHWESTERN KIOWA COUNTIES...

At 911 PM CDT, a severe thunderstorm was located near Ford, moving
south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Bucklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3750 9992 3773 9984 3774 9970 3773 9958
      3773 9952 3749 9942
TIME...MOT...LOC 0211Z 355DEG 17KT 3764 9969 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
657 
WWUS53 KDDC 070225
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
925 PM CDT Sun Jul 6 2025

KSC057-097-070245-
/O.CON.KDDC.SV.W.0152.000000T0000Z-250707T0245Z/
Ford KS-Kiowa KS-
925 PM CDT Sun Jul 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN FORD AND WEST CENTRAL KIOWA COUNTIES...

At 925 PM CDT, a severe thunderstorm was located near Bucklin, moving
south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bucklin, Mullinville, Ford, and Kingsdown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3750 9992 3758 9987 3764 9973 3764 9960
      3761 9948 3749 9942
TIME...MOT...LOC 0225Z 354DEG 21KT 3754 9968 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
178 
WWUS53 KDDC 070235
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
935 PM CDT Sun Jul 6 2025

KSC057-097-070245-
/O.EXP.KDDC.SV.W.0152.000000T0000Z-250707T0245Z/
Ford KS-Kiowa KS-
935 PM CDT Sun Jul 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD AND WEST
CENTRAL KIOWA COUNTIES WILL EXPIRE AT 945 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

&&

LAT...LON 3750 9992 3758 9987 3764 9973 3764 9960
      3761 9948 3749 9942
TIME...MOT...LOC 0235Z 355DEG 17KT 3750 9968 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:00 PM CDT, 3 hours 48 minutes earlier. Its key messages:

  • One or more strong to severe, fairly large thunderstorm clusters likely to move southeast across western Kansas through the night tonight.
  • Main severe risk will be damaging straight line winds to 70 mph, perhaps isolated higher than that, particularly west of Highway 283 and north of Highway 50.
  • Another round of strong to severe thunderstorms late Monday and Monday Night and even into Tuesday as a fairly strong upper level jet remains across the High Plains.
Area forecast discussion, Jul 6, 5:00 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
500 PM CDT Sun Jul 6 2025

...Updated Aviation...

.KEY MESSAGES...

- One or more strong to severe, fairly large thunderstorm
  clusters likely to move southeast across western Kansas
  through the night tonight.

- Main severe risk will be damaging straight line winds to 70
  mph, perhaps isolated higher than that, particularly west of
  Highway 283 and north of Highway 50.

- Another round of strong to severe thunderstorms late Monday
  and Monday Night and even into Tuesday as a fairly strong
  upper level jet remains across the High Plains.

&&

.DISCUSSION...
Issued at 336 PM CDT Sun Jul 6 2025

Another night of thunderstorms in the forecast tonight,
with the main challenges being severity/magnitude of the
expected mesoscale convective system(s), timing, and placement
of the thunderstorm clusters tonight.

First of all, none of the convection allowing models (CAMs)
captured the ongoing small MCS moving southeast across
southwest Nebraska as of 20Z. This MCS was tapping into higher
SBCAPE with the southernmost storm SVR-warned about to move
almost straight south across the Kansas line. Should this
initial cluster make it down to the I-70 corridor, large hail to
1.5"+ in diameter and damaging winds to 70 mph would be the
main concern some time after 23Z (6 PM CDT). Otherwise, the
"main show" would be coming out of northeast/east central
Colorado later tonight at the nose of a 60kt 250mb jet streak.
Good low level upslope winds across western Kansas were
advecting upper 60s/around 70F dewpoints closer to the Colorado
line. Initial storms were developing along the Palmer Divide,
which will track east or east-southeast along I-70 into
northwestern Kansas, perhaps merging with the ongoing southwest
Nebraska MCS. A severe wind risk (60-70mph peak gusts) will
exist as the MCS (or a couple MCSs) mature(s) later this evening
as it moves into west central and southwest Kansas. The morning
12Z HREF probabilistic and ensemble mean convective fields show
a good signal of one or more MCSs rolling southeast through the
night. The latest 18Z deterministic NAM12 model is even more
aggressive than the 12Z run in its convective QPF signal all
through the night. We have increased POPs to 60+ across more of
southwest Kansas, and may need to bump them up even more.

There should be a decrease in the convective activity and/or
MCS(s) moving east of our southwest Kansas region in the 09-15Z
time frame early tomorrow morning. This will no doubt leave an
outflow boundary somewhere across our southwest KS region
tomorrow, but this will slowly diminish by mid to late
afternoon, so it is unclear how much of a role, if any,
remaining outflow boundaries play with respect to convective
initiation. 700mb temperatures will be slightly warmer, so there
may be a bit stronger capping inversion in place, but as
temperatures warm to around 90 degrees, it would not take much
low level convergence to initiate storms (outside of the more
obvious initiation across the higher terrain of Colorado). A
Slight Risk from SPC continues for the Day 2 Outlook tomorrow.

After Monday, the upper level ridge will continue to expand its
influence across the Colorado Rockies toward far western Kansas
with even warmer 700mb temperatures, however once again even
late Tuesday/Tuesday evening, good dewpoints in place (upper
60s/lower 70s) with southeasterly surface winds in place will
probably be enough for another round of storms across the
Central High Plains.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 500 PM CDT Sun Jul 6 2025

VFR and light winds are expected to prevail through this TAF
period, outside of the influence of any thunderstorms.
Confidence regarding thunderstorm evolution through tonight is
low, with some models forecasting an organized mesoscale complex
rolling southeast across the airports, and other models dry.
Tried to split the difference in this set of TAFs for now,
mentioning VCTS/CB/VCSH 06-12z Mon for now. Amendments are
expected overnight pending radar trends. Primary risk to
aviation from any convection will be outflow wind gusts
40-50 kts.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Umscheid
AVIATION...Turner
Hazardous weather outlook, Jul 6, 3:41 AM CDT, 17 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
341 AM CDT Sun Jul 6 2025

KSZ030-031-043>046-061>066-074>081-084>090-070845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
341 AM CDT Sun Jul 6 2025 /241 AM MDT Sun Jul 6 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Afternoon thunderstorms will have the threat of hail up to golf
ball size and wind gusts to 60 mph. Thunderstorms coming out of
Colorado tonight could have wind gusts to 70 mph and brief heavy
rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Evening and overnight storms for Monday into Tuesday coming out
of Colorado could produce wind gusts to 65 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters won't be needed today.

In the hours before

Special weather statement, Jul 6, 7:00 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
700 PM CDT Sun Jul 6 2025

KSZ081-070045-
Pratt KS-
700 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PRATT COUNTY
THROUGH 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coats. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Coats around 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3760 9895 3762 9870 3748 9867 3748 9896
TIME...MOT...LOC 0000Z 338DEG 4KT 3756 9882

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SUGDEN
Special weather statement, Jul 6, 7:09 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Dodge City KS
709 PM CDT Sun Jul 6 2025

KSZ030-070100-
Trego KS-
709 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TREGO COUNTY
THROUGH 800 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Cedar Bluff. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Cedar Bluff around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3877 9989 3888 9966 3870 9960 3870 9983
TIME...MOT...LOC 0009Z 338DEG 4KT 3879 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SUGDEN
Special weather statement, Jul 6, 7:24 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
724 PM CDT Sun Jul 6 2025

KSZ064-070115-
Hodgeman KS-
724 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HODGEMAN COUNTY
THROUGH 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hanston, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Hodgeman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3809 9982 3812 9958 3792 9957 3791 9979
      3791 9981
TIME...MOT...LOC 0024Z 352DEG 8KT 3807 9970

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SUGDEN
Special weather statement, Jul 6, 7:38 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
738 PM CDT Sun Jul 6 2025

KSZ079-070130-
Edwards KS-
738 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EDWARDS COUNTY
THROUGH 830 PM CDT...

At 738 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kinsley, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Kinsley around 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3775 9955 3795 9957 3802 9957 3799 9927
      3773 9924
TIME...MOT...LOC 0038Z 005DEG 13KT 3797 9941

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SUGDEN
Special weather statement, Jul 6, 8:27 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
827 PM CDT Sun Jul 6 2025

KSZ080-089-070215-
Kiowa KS-Comanche KS-
827 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA AND NORTHERN
COMANCHE COUNTIES THROUGH 915 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wilmore, moving south at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Wilmore around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3747 9936 3747 9907 3720 9900 3721 9945
TIME...MOT...LOC 0127Z 357DEG 18KT 3742 9923

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SUGDEN
Special weather statement, Jul 6, 8:31 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
831 PM CDT Sun Jul 6 2025

KSZ078>080-070215-
Kiowa KS-Edwards KS-Ford KS-
831 PM CDT Sun Jul 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FORD...NORTHWESTERN
KIOWA AND SOUTHWESTERN EDWARDS COUNTIES THROUGH 915 PM CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spearville, moving south at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
  Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3791 9980 3791 9958 3758 9941 3759 9995
TIME...MOT...LOC 0131Z 357DEG 18KT 3783 9972

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:00 PM CDTSpecial Weather StatementDDCPratt45 min
Jul 6, 7:09 PM CDTSpecial Weather StatementDDCTrego51 min
Jul 6, 7:24 PM CDTSpecial Weather StatementDDCHodgeman51 min
Jul 6, 7:38 PM CDTSpecial Weather StatementDDCEdwards52 min
Jul 6, 8:27 PM CDTSpecial Weather StatementDDCComanche48 min
Jul 6, 8:31 PM CDTSpecial Weather StatementDDCFord44 min
Jul 6, 9:11 PM CDTSpecial Weather StatementDDCFinney34 min
Jul 6, 9:37 PM CDTSpecial Weather StatementDDCKiowa38 min
Jul 6, 9:45 PM CDTSpecial Weather StatementDDCFinney45 min
Jul 6, 11:51 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny, Lane, Scott, Stanton54 min
Jul 7, 12:38 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Kearny, Lane, Scott67 min
Jul 7, 12:45 AM CDTSpecial Weather StatementDDCGrant, Hamilton, Kearny, Stanton45 min
Jul 7, 1:06 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Haskell, Hodgeman, Lane, Ness39 min
Jul 7, 1:44 AM CDTSpecial Weather StatementDDCFord, Gray, Hodgeman46 min
Jul 7, 1:55 AM CDTSpecial Weather StatementDDCGrant, Stanton50 min
Jul 7, 2:30 AM CDTSpecial Weather StatementDDCSeward, Stevens45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.